MathSciNet Relay Station
MathSciNet bibliographic data
MR2506455 47A15 (46B28 46K50 47B20 47L45)
Didas, Michael On the slice map problem for $H\sp \infty(\Omega)$ and the reflexivity of tensor products. Proc. Amer. Math. Soc. 137 (2009), no. 9, 2969–2978.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement